Author Topic: What the heck happened  (Read 3287 times)

0 Members and 1 Guest are viewing this topic.

Offline lightswitchedon

  • Donating Member
  • Sr. Member
  • *****
  • Posts: 255
    • View Profile
What the heck happened
« on: July 03, 2012, 09:40:28 AM »
That is the question that both my "provider" and I had when everything seemed to be said and done.  The large amount of iboga that I had ingested has left me with the narcan feeling.....like all of my receptors had been scrubbed clean and replaced with nada. 

I had been on pods for the past 35 days and dosed (6g) on those pods one last time at 10am the moring of the flood.  We began the flood at 8 pm, I had some discomfort, no serious withdrawal.  Was this the problem? 

When the medecine began to take effect I went through some feelings of bliss, had visions and thought that things were working.  It felt like some of the receptor sites were filled with iboga, but may more were extracted of suboxone and morphine and replaced with nothing (or iboga, albeit barely noticelable).

After a couple of hours more TA and RB was added bringing total up to somewhere around 6.3g & 5g respectively.

This sent my into trip mode due to the fact that I was still not getting any relief and the effects of the iboga were beginning to overwhelm me combined with the feeling of precipitated withdrawal. 

I should mention, at not time during the night was I not abl to get up and go use the restroom.  Yes, I was a bit wobbly and discombobulated.

By morning time I was still in hell and decided to go to urgent care.  Got ativn and clonidine.  Ativan is gone, however it completely (or 90%) masked withdrawal symptoms.  Las nght paps herb sent me to sleepy land and I wake up this morning with nothing and w/d is about 40%......it is tolerable.  No pleasure center in brain, low motivation and energy.  These may also be due to large iboga dose,a lthough I know withdrawal and its anxiety quite well.

I drank coffee this morning, prob a no no.......couldn't help it, I had nothing going.

Wating for some TA and RB in a couple of days.  Have prescription benadryl and clonidine.  What should I do.  Smoke herb for sleep is good right 8)
« Last Edit: July 03, 2012, 01:37:04 PM by lightswitchedon »

Offline GratefulDad

  • Dead Head
  • Hero Member
  • *****
  • Posts: 1364
  • Uncle Sam wants you to be a Shaman!!
    • View Profile
Re: What the heck happened
« Reply #1 on: July 03, 2012, 10:16:29 AM »
If you could walk around fairly easily, I would guess that your dose was not quite large enough.  If you take a booster, it should help a whole lot.  Give it another couple days, if you can stand it.  You will still recover faster than you would without iboga..  Hang in there because it gets better and the withdrawal will come in waves.  Also, try and get some more iboga ASAP..  Sorry you didn't experience full relief, because with a proper dose you should at least be comfortable for 24 hours, before any symptoms start to show.  Don't stress over it either, as you might just need to try a second time, although I am sure you'll notice that it has reduced your tolerance, somewhat..  Keep us updated, and I'll be sending healing vibes your way!  Best of luck!
GratefulDad

"If trees could scream, would we be so cavalier about cutting them down? We might, if they screamed all the time, for no good reason."

Offline lightswitchedon

  • Donating Member
  • Sr. Member
  • *****
  • Posts: 255
    • View Profile
Re: What the heck happened
« Reply #2 on: July 03, 2012, 11:05:41 AM »
I think that I may've had too many filled receptor sites going into this.  I am not sure how iboga deals with that.  It felt like it stripped them but never replaced.

I had breif waves of bliss throughout the experience, however nothing was consistent.  Extreme ups and downs culminating in that 10 out of 10 withdrawal that I wouldn't wish on my worst enemy.  Not the all of the withdrawal with obvious physical symptoms, but the extreme anxiety, restlessness, kicking, ICKY!

I have said before that I was probably as bad as any addict could be in the field of tolerance several years back.  500mg / day methadone, tapered down to .5mg / day suboxone.  Is my brain really that much different that I would require an enormous dose?

Thanks,

I am going to make it.

Offline GratefulDad

  • Dead Head
  • Hero Member
  • *****
  • Posts: 1364
  • Uncle Sam wants you to be a Shaman!!
    • View Profile
Re: What the heck happened
« Reply #3 on: July 03, 2012, 12:47:09 PM »
Quote
Is my brain really that much different that I would require an enormous dose?

Yes!  When I kicked methadone my dose was around 47 mgs per kg...  Sara, Michele, and IW recommend huge doses for LAOs and this is why...  Even though most providers think it's too much, the Bwiti keep feeding you for days to make sure it breaks your head wide open.  Perhaps waiting until the withdrawal fully kicked in would have been better, cause the iboga had to fight with the opiates for the receptors, which probably is what caused the Narcan feeling.  Rather than filling empty receptors, it had to compete with the opiates..  24 hours should probably be the least amount of time one should wait before dosing the iboga...
GratefulDad

"If trees could scream, would we be so cavalier about cutting them down? We might, if they screamed all the time, for no good reason."

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: What the heck happened
« Reply #4 on: July 03, 2012, 01:09:04 PM »
Yes I think you underdosed. You should not have been able to move around on your own at all. 25mg/kg of ibogaine or the equivalent in full alks is a good dose for opiates withdrawal. And iboga will not 'satisfy' you, even though it cleans those receptors out, and partially binds to them - you may still feel like there is a 'hole in there' that has not been filled. But again with the appropriate flood dose this is mitigated greatly and the protracted symptoms are less in severity and duration.

Iboga defrags your hard drive. It turns everything off then everything back on...everything is all of a sudden back online, pow. Your CNS lights up like a Christmas tree and this to many addicts is a strange and (at first) uncomfortable feeling. It will take a little while for the endorphins to build back in your body. This is why people suggest taking hot baths eating spicy foods etc...things that will naturally boost the endorphin levels and expedite the adaptation to 'wholeness' in a physical sense.

It ain't easy at all - but it sure as shit is easier than doing this without ibogaine. Fatigue and insomnia are pretty much universal for the first week. Try to eat right and sleep whenever you get the chance. Just relax and rest up as much as possible...this is a period of convalescence. Be good to yourself. Take care and good vibes your way!

" I am you and what I see is me..."

Offline lightswitchedon

  • Donating Member
  • Sr. Member
  • *****
  • Posts: 255
    • View Profile
Re: What the heck happened
« Reply #5 on: July 03, 2012, 06:27:56 PM »
Okay, I am hanging in there just fine.  Only mild withdrawal, but no way that  I could sleep yet (without help of herb).  No benzo even today, I don't have any more.

If I am getting 2gr TA and 20g rb, how do you guys suggest I put it to use.  I should have on Thursday and do not have to go back to work until 7/16.

Offline GratefulDad

  • Dead Head
  • Hero Member
  • *****
  • Posts: 1364
  • Uncle Sam wants you to be a Shaman!!
    • View Profile
Re: What the heck happened
« Reply #6 on: July 03, 2012, 07:22:17 PM »
Try to start low and work your way up over a few hours, until you are comfortable.  After a week or so, maybe take a larger dose of the TA.  I found 4 grams of bark once a week after my flood, for a month, helped make it easier for me last time I flooded.
GratefulDad

"If trees could scream, would we be so cavalier about cutting them down? We might, if they screamed all the time, for no good reason."